Alert archive / Mississippi / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 259, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jun 28, 2014, 5:20 PM CDT for Kemper County, Lauderdale County, Newton County, Mississippi. It was in force for 40 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 28, 2014, 5:20 PM CDT (22:20 UTC)
- Expired
- Jun 28, 2014, 6:00 PM CDT
- In force
- 40 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Kemper County, MS, Lauderdale County, MS, Newton County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 109 km from the middle of the area, began a volume at 22:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 28, 5:30 PM CDT | TSTM WND DMG | 8 Wsw Meridian Station, MS | REPORT OF A TREE DOWN ON TRIP TALBERT ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 10.3 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 25 J/kg
- Mixed-layer CIN
- -288 J/kg
- Mixed-layer LCL
- 1427 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 108 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
737
WUUS54 KJAN 282220
SVRJAN
MSC069-075-101-282300-
/O.NEW.KJAN.SV.W.0259.140628T2220Z-140628T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
520 PM CDT SAT JUN 28 2014
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN KEMPER COUNTY IN EAST CENTRAL MISSISSIPPI...
NORTHWESTERN LAUDERDALE COUNTY IN EAST CENTRAL MISSISSIPPI...
NORTHEASTERN NEWTON COUNTY IN EAST CENTRAL MISSISSIPPI...
* UNTIL 600 PM CDT
* AT 521 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SUQUALENA...
AND MOVING NORTH AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
MARTIN AROUND 535 PM CDT.
PRISMATIC AROUND 550 PM CDT.
DAMASCUS AND BLACKWATER AROUND 555 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3235 8880 3241 8900 3258 8895 3258 8891
3269 8891 3263 8864
TIME...MOT...LOC 2221Z 200DEG 19KT 3247 8887
HAIL...1.00IN
WIND...60MPH
$$
MRM1 follow-up statement
683
WWUS54 KJAN 282259
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
559 PM CDT SAT JUN 28 2014
MSC069-075-101-282309-
/O.EXP.KJAN.SV.W.0259.000000T0000Z-140628T2300Z/
NEWTON MS-LAUDERDALE MS-KEMPER MS-
559 PM CDT SAT JUN 28 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN KEMPER...
NORTHWESTERN LAUDERDALE AND NORTHEASTERN NEWTON COUNTIES WILL EXPIRE
AT 600 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
LAT...LON 3235 8880 3241 8900 3258 8895 3258 8891
3269 8891 3263 8864
TIME...MOT...LOC 2259Z 200DEG 19KT 3266 8879
$$
MRMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 4:30 PM CDT, 50 minutes earlier.
Area forecast discussion, Jun 28, 4:30 PM CDT, 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 430 PM CDT SAT JUN 28 2014 .DISCUSSION... REMAINDER OF THE AFTERNOON INTO THE EARLY EVENING... SCATTERED THUNDERSTORM ACTIVITY THAT HAS DEVELOPED OVER CENTRAL MS THIS AFTERNOON IS MOSTLY DISORGANIZED AND NON-SEVERE THUS FAR...BUT THERE ARE SEVERAL OUTFLOW BOUNDARIES TO HELP FOCUS AND INTENSIFY STORMS. TROUGHING OVER THE ARKLATEX IS ENHANCING THE SOUTHWESTERLY FLOW (0-6KM SHEAR UP TO 30KTS)...AND THIS IN COMBINATION WITH THE OUTFLOW IS INCREASING STORM MOTION AND COVERAGE. FAIRLY STEEP MID LEVEL LAPSE RATES (VERTICAL TOTALS ~28) ABOVE A TYPICAL HOT AND HUMID SUMMERTIME BOUNDARY LAYER IS YIELDING MIXED LAYER CAPE EXCEEDING 3000 J/KG OVER WESTERN AND SOUTHERN PORTIONS OF THE ARKLAMISS. THE COMBINATION OF A VERY UNSTABLE AIRMASS AND UNUSUAL LATE JUNE WIND SHEAR IS SUPPORTING AN ENVIRONMENT FAVORABLE FOR ADDITIONAL SEVERE STORM DEVELOPMENT...MAINLY OVER THE WESTERN TWO THIRDS OF THE AREA. THE STORMS THAT WERE EXPECTED TO ORGANIZE OVER SOUTHWEST LA HAVE DONE SO...BUT THE TRAJECTORY OF THE LINE OF STORMS HAS BEEN MORE NORTHERLY THAN EXPECTED...AND IT LOOKS LIKE THE COMPLEX WILL STAY MAINLY WEST OF THE MS RIVER...AFFECTING NE LA INTO SE AR. WITH ALL OF THIS IN MIND AND GIVEN THE CURRENT SCENARIO AND TRENDS... WE HAVE KEPT THE MENTION OF SEVERE STORMS GOING IN THE HAZARD PRODUCTS/ GRAPHICS. TONIGHT THROUGH SUNDAY NIGHT...EXPECT STORMS TO DISSIPATE OR MOVE OUT OF THE AREA SHORTLY AFTER SUNSET WITH MAINLY QUIET WEATHER EXPECTED OVERNIGHT. IT LOOKS LESS LIKELY THAT STORMS DEVELOPING OVER THE OZARK REGION IN ASSOCIATION WITH THE UPSTREAM SHORTWAVE TROUGH WILL REACH NORTHWEST PORTIONS OF THE FORECAST AREA LATE TONIGHT AND HAVE DELAYED AND LOWERED POPS SOME. HOWEVER...NOT MUCH HAS CHANGED FOR SUNDAY WITH DAYTIME HEATING EXPECTED TO LEAD TO MORE STORMS... PARTICULARLY BY LATE MORNING/AFTERNOON. WHILE CAPE IS FORECAST TO EXCEED 3000 J/KG...LOW TO MID LEVEL FLOW WILL BE WEAKER WITH THE SUBTROPICAL RIDGE BUILDING OVER THE FORECAST AREA...SO THE RISK FOR ORGANIZED SEVERE STORMS IS LESS. A FEW SEVERE MICROBURSTS ARE STILL A POSSIBILITY DUE TO THE STRONG INSTABILITY. HEAT STRESS SHOULD BE ON THE INCREASE SUNDAY GIVEN GREATER RIDGE INFLUENCE --- AND HEAT INDEX VALUES ARE EXPECTED TO REACH THE 100-104 RANGE...MAINLY OVER THE WESTERN HALF OF THE ARKLAMISS. AS WE GO INTO SUNDAY EVENING... DISSIPATING STORMS AND MUGGY CONDITIONS CAN BE EXPECTED. /EC/ MONDAY THROUGH NEXT WORK WEEK... LONG-AWAITED DEEP HIGH PRESSURE MOVING OVER THE REGION MONDAY FINALLY LOOKS TO SHUT DOWN SIGNIFICANT PRECIP CHANCES FOR THE START OF NEXT WORK WEEK. SUPPRESSION FROM ANTICYCLONE ALOFT PROBABLY WILL NOT BE ENOUGH TO KEEP A VERY ISOLATED SHOWER OR TWO FROM POPPING UP MONDAY AND TUESDAY...BUT CHANCES OF GETTING WET STILL DEEMED LOW ENOUGH TO KEEP OUT OF THE OFFICIAL FORECAST. OWING LARGELY TO A MUCH GREATER AMOUNT OF SUNSHINE TEMPERATURES WILL SHOOT UP WITH HIGHS MAINLY IN THE 93 TO 96 DEGREE RANGE ANTICIPATED MONDAY AND TUESDAY. EVAPOTRANSPIRATION WILL HELP KEEP MOISTURE FROM MIXING OUT IN THE AFTERNOON AND WILL ALLOW PEAK HEAT INDEX VALUES TO PEAK AT OR A LITTLE ABOVE THE CENTURY MARK IN MANY AREAS ON BOTH DAYS. CURRENT EXPECTATIONS ARE FOR THIS HOT STRETCH TO FALL COMFORTABLY SHORT OF HEAT ADVISORY CRITERIA SO WILL LEAVE MENTION OUT OF HWO FOR NOW. PRECIP CHANCES WILL COME BACK FROM THE NORTH ON WEDNESDAY AS THE HIGH PRESSURE RIDGE COMING OUT OF TX FLATTENS IN RESPONSE TO AN INCOMING AND NON-TRIVIAL COOL FRONT. THERE IS DEFINITELY SOME UNCERTAINTY ABOUT HOW QUICKLY THIS RIDGE WILL RELENT TO FRONTAL INCURSION INTO THE LOWER MS VALLEY...BUT MODEL CONSENSUS SEEMS TO HAVE SPED UP WITH THIS EVOLUTION ALTHOUGH I MAINLY SIDED WITH LEAST AGGRESSIVE EURO IN THIS REGARD. IF THE EURO IS CORRECT AND THUNDERSTORM CHANCES ARE MOSTLY LIMITED TO NORTHERN ZONES LATER IN THE AFTERNOON WEDNESDAY THEN HUMP DAY COULD PROVE TO BE THE HOTTEST DAY OF THE HOT STRETCH AND IN ANTICIPATION OF THIS MORE LIKELY SCENARIO I BUMPED UP MEX HIGHS. OF COURSE IN THE HOT ENVIRONMENT IN NORTHERN ZONES WEDNESDAY AFTERNOON INSTABILITY SHOULD BE HIGH AND THE POTENTIAL FOR POTENT CONVECTION WILL HAVE TO BE MONITORED AS WE GO FORWARD IN THE FORECAST PROCESS. THURSDAY AND FRIDAY MODEL CONSENSUS SUGGESTS THE INCOMING SAGGING FRONTAL ZONE TO PROBABLY STALL IN THE MIDST OF OUR REGION AFTER INFILTRATING IN BACKDOOR FASHION. RIDGING ALOFT WILL BE WEAKENED...BUT MODELS SUGGESTS NOT ENOUGH TO RELENT TO A PERTURBED NORTHWEST FLOW PATTERN. THUS...EXPECT IN THE VICINITY OF THE BOUNDARY FOR ISOLATED TO SCATTERED MAINLY AFTERNOON SHOWERS AND STORMS WITH OTHERWISE SULTRY CONDITIONS...ALTHOUGH PROBABLY SLIGHTLY LESSER HEAT THAN THE MID-WEEK PEAK. /BB/ && .AVIATION...VFR CONDITIONS ARE MOSTLY PREVAILING ACROSS THE REGION OUTSIDE OF THUNDERSTORMS. HOWEVER...AFTERNOON STORMS ARE AGAIN SCATTERED ACROSS THE REGION AND BRINGING BRIEF MVFR TO IFR CONDITIONS TO AFFECTED TAF SITES WITH BRIEF LOWERED CEILINGS AND VIS ALONG WITH WINDS AROUND 10-15KTS GUSTING TO 30KTS. ACTIVITY WILL DISSIPATE THIS EVENING. SOUTHERLY WINDS WILL PREVAIL 5-10KTS OUTSIDE OF STORMS. /28/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 72 92 74 94 / 34 30 4 7 MERIDIAN 72 92 72 95 / 35 34 4 9 VICKSBURG 74 91 73 94 / 30 24 3 7 HATTIESBURG 73 92 74 95 / 32 20 4 14 NATCHEZ 74 90 73 93 / 40 17 4 12 GREENVILLE 74 92 74 93 / 43 33 5 7 GREENWOOD 73 91 73 95 / 47 44 6 8 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && EC/28/BB/
Hazardous weather outlook, Jun 28, 2:35 PM CDT, 2 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 235 PM CDT SAT JUN 28 2014 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025-027-034>036- 040>043-047-048-053-054-059>063-072-291945- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-CARROLL-WASHINGTON-HUMPHREYS-HOLMES-ISSAQUENA- SHARKEY-YAZOO-MADISON MS-WARREN-HINDS-CLAIBORNE-COPIAH-JEFFERSON- ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-MARION- 235 PM CDT SAT JUN 28 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND SUNDAY SEVERE THUNDERSTORMS RISK...LIMITED TIMING...TONIGHT AN UNSTABLE AIRMASS COMBINED WITH DECENT WIND SHEAR COULD RESULT IN SEVERE STORMS LINGERING FROM THIS AFTERNOON INTO THIS EVENING. THE PRIMARY CONCERN WILL BE WIND GUSTS UP TO 60 MPH...BUT HAIL CANNOT BE RULED OUT. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT. MSZ026-028>033-037>039-044>046-049>052-055>058-064>066-073-074- 291945- GRENADA-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-ATTALA- WINSTON-NOXUBEE-LEAKE-NESHOBA-KEMPER-RANKIN-SCOTT-NEWTON- LAUDERDALE-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON DAVIS-COVINGTON- JONES-LAMAR-FORREST- 235 PM CDT SAT JUN 28 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT FRIDAY. 28 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. HIGH...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE NWS JAN TROPICAL PAGE... WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.JACKSONMS.GOV FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Special weather statement, Jun 28, 4:59 PM CDT, 21 minutes before
ARZ074-282230-
ASHLEY AR-
459 PM CDT SAT JUN 28 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
459 PM CDT SAT JUN 28 2014
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 5 MILES SOUTH OF CROSSETT AT 500 PM
CDT...MOVING NORTH AT 30 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN ASHLEY COUNTY SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3329 9203 3329 9202 3331 9201 3331 9198
3335 9200 3337 9197 3339 9199 3341 9199
3338 9152 3300 9182 3302 9209 3303 9212
TIME...MOT...LOC 2200Z 201DEG 26KT 3308 9198
MRMSpecial weather statement, Jun 28, 5:03 PM CDT, 17 minutes before
MSZ044-045-050-051-282235- SCOTT MS-NEWTON MS-NESHOBA MS-LEAKE MS- 503 PM CDT SAT JUN 28 2014 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 503 PM CDT SAT JUN 28 2014 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 5 MILES WEST OF CONEHATTA AT 503 PM CDT...MOVING NORTH AT 30 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PEOPLE IN SOUTHEASTERN LEAKE...SOUTHWESTERN NESHOBA...NORTHWESTERN NEWTON AND NORTHEASTERN SCOTT COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3265 8944 3255 8909 3232 8929 3238 8949 TIME...MOT...LOC 2203Z 201DEG 26KT 3244 8935 MRM
Special weather statement, Jun 28, 5:08 PM CDT, 12 minutes before
MSZ019-025-282255-
SUNFLOWER MS-LEFLORE MS-
508 PM CDT SAT JUN 28 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
508 PM CDT SAT JUN 28 2014
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED OVER RULEVILLE AT 508 PM CDT...MOVING
NORTHEAST AT 25 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM. HEAVY RAIN MAY CAUSE PONDING OF WATER
ON ROADWAYS AND REDUCE VISIBILITIES.
PEOPLE IN NORTHWESTERN LEFLORE AND NORTHEASTERN SUNFLOWER COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3398 9044 3382 9044 3382 9031 3381 9031
3360 9046 3368 9065 3399 9050 3399 9045
TIME...MOT...LOC 2208Z 206DEG 20KT 3373 9051Local storm report, Jun 28, 5:14 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
514 PM CDT SAT JUN 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 PM TSTM WND DMG 5 SW QUITMAN 31.99N 88.78W
06/28/2014 CLARKE MS EMERGENCY MNGR
REPORT OF A TREE DOWN IN THE ST. MARYS COMMUNITY AND A
HOUSE DAMAGED IN HARMONY.
&&
DCOXLocal storm report, Jun 28, 5:17 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
517 PM CDT SAT JUN 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND GST ENTERPRISE 32.17N 88.81W
06/28/2014 E45 MPH CLARKE MS EMERGENCY MNGR
REPORT OF A TREE DOWN IN ENTERPRISE.
&&
DCOXSpecial weather statement, Jun 28, 5:18 PM CDT, 2 minutes before
MSZ018-282305-
BOLIVAR MS-
518 PM CDT SAT JUN 28 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
518 PM CDT SAT JUN 28 2014
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE
HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM 5 MILES WEST OF SHELBY
TO 9 MILES SOUTHWEST OF MOUND BAYOU AT 518 PM CDT...MOVING NORTHEAST
AT 20 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS. HEAVY RAIN MAY REDUCE VISIBILITIES
AND CAUSE PONDING OF WATER ON ROADWAYS.
PEOPLE IN NORTHEASTERN BOLIVAR COUNTY SHOULD MONITOR THESE STORMS
CLOSELY.
LAT...LON 3412 9083 3412 9066 3383 9066 3373 9086
3393 9093
TIME...MOT...LOC 2218Z 206DEG 16KT 3393 9085 3380 9086The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 7:03 PM CDT | Special Weather Statement | JAN | Forrest | 32 min |
| Jun 27, 7:36 PM CDT | Special Weather Statement | JAN | Jones | 29 min |
| Jun 28, 1:49 PM CDT | Special Weather Statement | JAN | Lamar | 41 min |
| Jun 28, 1:50 PM CDT | Special Weather Statement | JAN | Jefferson Davis, Lawrence | 45 min |
| Jun 28, 2:10 PM CDT | Special Weather Statement | JAN | Lamar, Marion | 30 min |
| Jun 28, 2:26 PM CDT | Special Weather Statement | JAN | Rankin | 44 min |
| Jun 28, 2:31 PM CDT | Special Weather Statement | JAN | Simpson | 44 min |
| Jun 28, 2:35 PM CDT | Special Weather Statement | JAN | Franklin | 45 min |
| Jun 28, 2:43 PM CDT | Special Weather Statement | JAN | Covington | 47 min |
| Jun 28, 2:47 PM CDT | Severe Thunderstorm Warning | JAN | Jones | 43 min |
| Jun 28, 2:56 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Franklin, Jefferson | 35 min |
| Jun 28, 3:09 PM CDT | Special Weather Statement | JAN | Warren | 31 min |
| Jun 28, 3:15 PM CDT | Special Weather Statement | JAN | Covington | 45 min |
| Jun 28, 3:19 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Smith | 41 min |
| Jun 28, 3:28 PM CDT | Special Weather Statement | JAN | Leake | 62 min |
| Jun 28, 3:33 PM CDT | Special Weather Statement | JAN | Lincoln | 32 min |
| Jun 28, 3:35 PM CDT | Special Weather Statement | JAN | Holmes | 40 min |
| Jun 28, 3:46 PM CDT | Special Weather Statement | JAN | Webster | 29 min |
| Jun 28, 3:47 PM CDT | Special Weather Statement | JAN | Madison | 38 min |
| Jun 28, 3:56 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Holmes, Leake, Madison | 30 min |
| Jun 28, 4:12 PM CDT | Special Weather Statement | JAN | Jasper | 43 min |
| Jun 28, 4:15 PM CDT | Special Weather Statement | JAN | Clay | 30 min |
| Jun 28, 4:30 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Newton | 25 min |
| Jun 28, 4:39 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Lincoln | 17 min |
| Jun 28, 4:51 PM CDT | Special Weather Statement | JAN | Oktibbeha | 29 min |
| Jun 28, 5:03 PM CDT | Special Weather Statement | JAN | Newton | 32 min |
| Jun 28, 5:08 PM CDT | Special Weather Statement | JAN | Sunflower | 47 min |
| Jun 28, 5:18 PM CDT | Special Weather Statement | JAN | Bolivar | 47 min |
| Jun 28, 5:25 PM CDT | Special Weather Statement | JAN | Clay, Lowndes, Oktibbeha | 45 min |
| Jun 28, 5:42 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Oktibbeha | 48 min |
| Jun 28, 5:47 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Noxubee | 43 min |
| Jun 28, 5:49 PM CDT | Special Weather Statement | JAN | Oktibbeha | 46 min |
| Jun 28, 6:15 PM CDT | Severe Thunderstorm Warning | JAN | Noxubee | 30 min |
| Jun 28, 6:29 PM CDT | Special Weather Statement | JAN | Clay | 31 min |
| Jun 28, 6:40 PM CDT | Special Weather Statement | JAN | Claiborne | 45 min |
| Jun 28, 6:57 PM CDT | Special Weather Statement | JAN | Sunflower | 28 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.